# SDR SIMA200619901

- Difficulty date: July 6, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

ABI - FLT 3215 - ON FINAL LEFT ENGINE MADE A POP SOUND FOLLOWED BY LEFT ENGINE FEATHERING ON SHORT FINAL.  NO ABNORMAL TEMPS, TORQUES, 0 PERCENT AFTER FEATHER.  RAI LEFT ENGINE.  (M)
